# SDR DALA2023022401389

- Difficulty date: February 23, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N827NW
- Make and model: Airbus A330-302
- Aircraft serial: 1716
- Aircraft time: 24,749 hours, 3,174 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3327 DONT PASS TEST EPSU-EMERGENCY POWER SUPPLY UNIT 13WL PASSENGER CABIN (1 EA). CORRECTIVE ACTION: REPLACED EPSU-EMERGENCY POWER SUPPLY UNIT 13WL AND PERFORMED BONDING CHECK. TEST IS GOOD AND OPERATIONAL TEST EPSU-EMERGENCY POWER SUPPLYUNIT IS GOOD. (2642085)
